# SDR SWAA2019092536948

- Difficulty date: August 15, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 69,438 hours, 40,852 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A535034
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SEAT TRACK CORRODED AT TOP OF CROWN AND BOTTOM OF CHANNEL BETWEEN BS 767 TO BS 887, LBL 45.  REPAIRED SEAT TRACK IAW SRM.
